# SDR R61A201312161330

- Difficulty date: December 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR CUTOUT CENTER SEAL REST CORRODED.  MX R & R  SEAL REST IAW SRM 51-40-02, 51-21-02, & 51-41-02.  MAJOR REPAIR
